# SDR DALA14035840963

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1320, LONGERON 30 AT AFT CARGO BAY.  FRAME WAS REPAIRED IAW SRM 53-03, FIG 2A.
